Journal of the Operations Research Society of Japan
Online ISSN : 2188-8299
Print ISSN : 0453-4514
ISSN-L : 0453-4514
GENERALIZATIONS OF DOUBLY NONNEGATIVE CONES AND THEIR COMPARISON
Mitsuhiro NishijimaKazuhide Nakata
Author information
JOURNAL FREE ACCESS

2024 Volume 67 Issue 3 Pages 84-109

Details
Abstract

In this study, we examine the various extensions of the doubly nonnegative (DNN) cone, frequently used in completely positive programming (CPP) to achieve a tighter relaxation than the positive semidefinite cone. To provide tighter relaxation for generalized CPP (GCPP) than the positive semidefinite cone, inner-approximation hierarchies of the generalized copositive cone are exploited to obtain two generalized DNN (GDNN) cones from the DNN cone. This study conducts theoretical and numerical comparisons to assess the relaxation strengths of the two GDNN cones over the direct products of a nonnegative orthant and second-order or positive semidefinite cones. These comparisons also include an analysis of the existing GDNN cone proposed by Burer and Dong. The findings from solving several GDNN programming relaxation problems for a GCPP problem demonstrate that the three GDNN cones provide significantly tighter bounds for GCPP than the positive semidefinite cone.

Content from these authors
© 2024 The Operations Research Society of Japan
Previous article
feedback
Top